# SDR CA981109007

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- System (JASC): 3250 · Landing Gear Steering System
- Part: Line
- Part number: 2781032682
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID FOUND LEAKING FROM NOSE WHEELWELL AREA.  FLUID WAS COMING FROM THE STEERING FILTER HOUSING INLET LINE.  A SMALL CRACK WAS FOUND AT THE BEND RADIUS.
